Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Thermodynamic properties and stability for the heat flux equation with linear memory


Authors: C. Giorgi and G. Gentili
Journal: Quart. Appl. Math. 51 (1993), 343-362
MSC: Primary 80A20
DOI: https://doi.org/10.1090/qam/1218373
MathSciNet review: MR1218373
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Within the linearized theory of heat conduction with fading memory, some restrictions on the constitutive equations are found as a direct consequence of thermodynamic principles. Such restrictions allow us to obtain existence, uniqueness, and stability results for the solution to the heat flux equation. Both problems, which respectively occur when the instantaneous conductivity $ {k_0}$ is positive or vanishes, are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A20

Retrieve articles in all journals with MSC: 80A20


Additional Information

DOI: https://doi.org/10.1090/qam/1218373
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society